Communications de la Société mathématique de Kharkow. 2-éme série
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Communications de la Société mathématique de Kharkow:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Communications de la Société mathématique de Kharkow. 2-ée série, 1911, Volume 12, Pages 111–243 (Mi khmo117)  

Application des opérations polaires à l'intégration des équations différ. ordinaires sous forme finie

M. N. Lagoutinsky


Full text: PDF file (15903 kB)

Citation: M. N. Lagoutinsky, “Application des opérations polaires à l'intégration des équations différ. ordinaires sous forme finie”, Communications de la Société mathématique de Kharkow. 2-ée série, 12 (1911), 111–243

Citation in format AMSBIB
\Bibitem{Lag11}
\by M.~N.~Lagoutinsky
\paper Application des op\'erations polaires \`a l'int\'egration des \'equations diff\'er. ordinaires sous forme finie
\jour Communications de la Soci\'et\'e math\'ematique de Kharkow. 2-\'ee s\'erie
\yr 1911
\vol 12
\pages 111--243
\mathnet{http://mi.mathnet.ru/khmo117}


Linking options:
  • http://mi.mathnet.ru/eng/khmo117
  • http://mi.mathnet.ru/eng/khmo/v12/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Communications de la Société mathématique de Kharkow
    Number of views:
    This page:60
    Full text:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022